# SDR F3LA200000257

- Difficulty date: October 30, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 35,878 hours, 27,663 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65634431
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED CENTER HINGE FOR RT AILERON CASTING CRACKED AT WING FIXED TRAILING EDGE PANEL SCREW HOLE.  MAINTENANCE REMOVED CASTING PER SRM 51-30-2, LOCATED AND DRILLED NEW CASTING PER SRM 51-10-1 AND INSTALLED PER SRM 51-30-2.
